# SDR DALA2025010212123

- Difficulty date: December 29, 2024
- Submitted: January 2, 2025
- Operation: Air carrier
- Aircraft: N584NW
- Make and model: Boeing 757351
- Aircraft serial: 32984
- Aircraft time: 75,782 hours, 24,893 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5804 EMERGENCY EXIT SIGNS INOPERATIVE / LOCATIONS:609 EXIT SIGN FELL OFF. CORRECTIVE ACTION: REINSTALLED SIGN REF B757 AMM 33-51, OPERATIONAL TEST GOOD. (0733910)
